# SDR C2XA09CL119

- Difficulty date: September 21, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 13,620 hours, 7,615 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE - FLT 2311 - THE CREW REPORTED A BURNING SMELL THAT SEEMED TO BE COMING FROM THE NR 1 PACK.  MAINTENANCE INSPECTED AND FOUND A BIRD STRIKE ON THE NR 1 ENGINE.  NO DAMAGE WAS FOUND AND BIRD STRIKE INSPECTION WAS PERFORMED.
